Drug warning: Increase in overdoses

You can sign up to receive drug alerts and warnings issued in our community by the Community Drug Strategy.

There are multiple reports of an increase in overdoses throughout the Districts of Manitoulin and Sudbury.

This situation serves as an important reminder to the community that the illicit drug supply continues to be toxic. Every batch of street drugs is different and may be cut or mixed with substances such as fentanyl or carfentanil. Even a very small amount of these substances can cause an overdose.

Prevent opioid overdoses/save lives:

To protect others from the risk of COVID-19 infection, the Government of Canada suggests that you wear a non-medical or cloth mask when physical distancing can’t be maintained.

Overdose symptoms include:

Please distribute this information (PDF) widely to help share the message.


This item was last modified on May 22, 2020